# SDR SWAA2016062953342

- Difficulty date: June 17, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N771SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27879
- Aircraft time: 57,138 hours, 33,196 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 1111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE WEB CRACKED AT BS 663.75, RBL 12.  REPAIRED WEB IAW SRM.
